Kentucky, 2018Winter Storm in Kentucky, March 11 to 12, 2018
March 11 to 12, 2018 · NWS LMK · 27 events in 27 counties and zones
A winter storm produced a band of 4-10 inches of snowfall across central Kentucky during the evening hours March 11 through the morning hours March 12. The heaviest totals of 8-10 inches occurred east of I-65, from Washington/Marion/northern Taylor counties east through Fayette and Madison counties.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $150,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A winter storm produced a band of 4-10 inches of snowfall across central Kentucky during the evening hours March 11 through the morning hours March 12. The heaviest totals of 8-10 inches occurred east of I-65, from Washington/Marion/northern Taylor counties east through Fayette and Madison counties. 9 inches was measured at Blue Grass Airport in Lexington.
The snowfall was heavy and intense at times, accumulating 1 inch per hour in many places. The snow was extremely wet, which put a high load of weight on trees and power lines. There were numerous reports of downed trees and power lines. In addition, there were widespread school closings across central Kentucky with reports of traffic accidents and hazardous travel conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 11, 7:00 PM EST, 1 hour earlier.
Area forecast discussion, Mar 11, 7:00 PM EST, 1 hour before
Area Forecast Discussion
National Weather Service Louisville KY
800 PM EDT Sun Mar 11 2018
.Forecast Update...
Issued at 800 PM EDT Sun Mar 11 2018
Continued to tweak the forecast toward latest hi-res guidance as
well as current radar/satellite trends. Latest water vapor data
indicates a potent PV anomaly over far western Kentucky right now. A
deformation zone has developed northeast of this anomaly, and is
producing that stripe of snow over southern IN. Getting reports of
fairly heavy snow rates from up there. Seeing heavier rates on radar
over southern KY now, which mostly is rain, but also have reports
along the axis of the Bluegrass Pkwy of sleet. Expect a quick
transition to snow in the next hour or two west of I-65 and by late
evening east. Running updated totals with forecast temperatures
aloft and with a focus where that def band meets up with the PV
anomaly nows gives us a higher total in the Hancock/Breck/Ohio
county area as well as into Etown. Will send out an update shortly
with these totals. Current headline areas still look good, though
Issued at 610 PM EDT Sun Mar 11 2018
...Expanded Winter Storm Headline Products...
Snow is covering the ground at the Huntingburg Airport, as well as
several sites in our northern stripe of counties based on area
webcams. Expanded the advisory into that last stripe of counties,
and started those counties now. Deformation band over them now may
weaken some over the next few hours, so I have a transition to rain
possible again before things settle down on the north side.
Inputting the latest hi-res data and 18Z models, we need to expand
our winter storm warning a row of counties northward. Areal averages
now are up to around 6 inches in a stripe from Hodgenville to
Danville to Richmond. Again, would not be surprised to see higher
amounts as we see good banded structures develop over the next 6-8
hours.
&&
.Short Term...(This evening through Monday night)
Issued at 315 PM EDT Sun Mar 11 2018
...Winter Storm Warning Tonight for Portions of Central Kentucky...
***Setup***
An intense upper low over Missouri will continue to dive southeast
toward the TN Valley tonight while a strengthening sfc low moves
east through TN. These two systems will phase tonight creating
strong lift and plentiful moisture in a cold airmass conducive to
wintry precipitation over southern IN/central KY.
Downstream, snow was already occurring near St. Louis with 2-4
inches being reported. This lends confidence to significant snowfall
accumulations for our region as more moisture will be available to
the weather system as it approaches the southern stream sfc low.
Also lift and ascent will increase as the two systems phase
resulting in moderate to at times heavy banded precipitation. A
strong deformation zone looks to form on the back side of this
weather system as well.
***Timing***
Precipitation will begin as rain this afternoon and transition to
snow from west to east after sunset and through the evening hours.
Moderate to at times heavy snow is expected from roughly 0z-9Z as
forcing/moisture is maximized. Elevated instability may result in a
few rumbles of thunder tonight. Snow will exit the area around
sunrise Monday morning. Locations that receive significant snowfall
overnight will likely see negative impacts for the Monday morning
commute.
***Snow Accumulations***
While warm grounds/roads will initially limit snow accums, moderate
to heavy snowfall rates will quickly overcome that. Temperatures
will fall into the lower 30s by late evening and bottom out in the
upper 20s to lower 30s by Monday morning. With a northeast wind
solidly in lower levels overnight, snow should not have a problem
piling up during the overnight hours.
The latest model guidance suggests 6-10+ inches could fall in the
heaviest snow band in the warning area. Our forecast amounts (3-6
inches with locally higher amounts) are a little lower given initial
melting and lower snow ratios expected at onset. However, that could
change as we see trends downstream this evening. For the rest of the
advisory area, expect 2-4 inches in areas over central and southern
KY near the warning including the Lexington Metro and 1-3 inches
expected over southern Indiana and northern central KY including the
Louisville Metro.
Adjustments to snowfall amounts and the warning/advisory areas may
still be needed this evening as the event unfolds.
***Confidence: Medium***
Overall confidence in this event is medium with the main question
being snowfall totals. Confidence in timing is high. Also there is
medium to high confidence in travel impacts tonight which could
linger into the Mon morning commute especially for places that see
the higher snow accums overnight.
Monday - Monday Night...
Light snow will exit the region Monday morning with light snow
showers or flurries possible Mon night. Little to no additional
accums are expected. Highs on Mon should reach the 40s with lows
Mon night in the mid to upper 20s.
.Long Term...(Tuesday through Sunday)
Issued at 245 PM EDT Sun Mar 11 2018
Upper troughing looks to be a mainstay on Tuesday and Wednesday
across the eastern US. The Ohio Valley will remain in a cold
northwest flow aloft and a weather disturbance looks to move through
Tuesday evening and early Wednesday. Model proximity soundings show
steep low-level lapse rates with adequate moisture within the DGZ.
Therefore a mix of rain/snow showers initially should translate over
to snow showers late Tuesday night and into Wednesday morning. Most
favored area will be across southeastern IN and into the Bluegrass
region of central Kentucky. A light coating of snow accumulation
will be possible with this system. The trough will start to lift
out by late Wednesday with upper level ridging slowly building
eastward into the Ohio Valley Thursday and into Friday. At this
time, dry conditions are expected from late Wed through Thursday.
Highs Tuesday and Wednesday will be below average. High
temperatures will likely only top out in the upper 30s to the lower
40s. Overnight lows will solidly be in the mid-upper 20s. With the
upper ridge building in, warmer temperatures are expected for
Thursday with highs in the upper 50s.
By Friday, with the upper level ridge starting to build in, a
compact disturbance may roll through the region bringing another
round of unsettled weather that may linger through Saturday and into
Sunday. Long term guidance is suggestive that the upper level
pattern will shift into a trough west, ridge east type pattern which
will allow temperature moderate rather quickly, along with a return
flow event likely from the Plains eastward into the Ohio Valley as
we close out the weekend and head into early next week. Highs
Friday will top out in the upper 50s to the lower 60s, warming into
the mid-upper 60s by Saturday. By Sunday, readings could top out in
the upper 60s to the lower 70s.
Experimental signal analysis has been showing a very strong signal
crossing making its way through the Ohio Valley in the March 19/20th
time frame. Dynamical models suggest that heights will fall across
the Plains and surface cyclogenesis will occur and then the low will
race northeastward dragging a surface frontal boundary through the
Midwest and Ohio Valley. Given the upper level flow pattern and
return flow expected off the Gulf, a round of strong/severe storms
is likely from the Plains into the Midwest/OH/TN Valleys early next
week.
&&
.Aviation...(00Z TAF Issuance)
Issued at 726 PM EDT Sun Mar 11 2018
The concern for the terminals this evening into the overnight hours
will be the snow moving in. We have seen a quicker changeover to
snow tonight than expected with HNB already seeing a decent snow
band moving through. This snow should be tapering off over the next
few hours. Skies will be improving by 03Z as will visibilities. For
LEX, SDF, and BWG the trend of the quicker changeover was followed
resulting in less time with a rain/snow mix in the forecast. Have
also added in TEMPO groups for when there is the best chance of a
heavier bands of snow. Clouds should begin to quickly clear out at
these sites as well when the precipitation ends.
Winds will be out of the north to northwest through the day
tomorrow. Skies will initially clear out in the morning, but clouds
look to move back in through the afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 8 AM EDT /7 AM CDT/ Monday for
INZ076>079-083-084-089>092.
KY...Winter Weather Advisory until 8 AM EDT /7 AM CDT/ Monday for
KYZ030>038-042-043-070>078-081-082.
Winter Storm Warning until 8 AM EDT /7 AM CDT/ Monday for
KYZ023>029-039>041-045>049-053>057-061>067.
&&
Update...RJS
Short Term...AMS
Long Term...MJ
Aviation...EERHazardous weather outlook, Mar 11, 5:21 PM EST, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
621 PM EDT Sun Mar 11 2018
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-122230-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
621 PM EDT Sun Mar 11 2018 /521 PM CDT Sun Mar 11 2018/
This Hazardous Weather Outlook is for portions of Indiana, south
central Indiana, east central Kentucky, north central Kentucky,
northwest Kentucky, and south central Kentucky.
.DAY ONE...Tonight
Rain will change to snow this evening with moderate to at times a
heavy wet snow expected overnight. Significant snow accumulations
are forecast, with 1 to 4 inches forecast along and north of the
Ohio River and along the border of Kentucky and Tennessee. In
between, close to the Kentucky Parkways, heavier accumulations, 4
to 6 inches with locally higher amounts are forecast. See the
Winter Weather Advisory and Winter Storm Warning products for
additional details.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Hazardous road conditions due to lingering slushy snow will be
possible Monday morning.
Snow showers will be possible Tuesday evening and night.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to report precipitation type and snow amounts this
evening and tonight.
In the hours before
Local storm report, Mar 11, 6:58 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM SNOW 1 WSW JASPER 38.39N 86.95W
03/11/2018 M2.0 INCH DUBOIS IN DEPT OF HIGHWAYS
REPORTED AT 327 GARDENIA LN, JASPER.
&&
KCLocal storm report, Mar 11, 7:17 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
817 PM EDT SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM SNOW FERDINAND 38.23N 86.86W
03/11/2018 M1.0 INCH DUBOIS IN EMERGENCY MNGR
&&
KCLocal storm report, Mar 11, 7:26 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 PM EDT SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM SNOW NEW PEKIN 38.50N 86.02W
03/11/2018 M1.0 INCH WASHINGTON IN BROADCAST MEDIA
&&
KCLocal storm report, Mar 11, 7:59 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM SNOW WEST FORK 38.23N 86.53W
03/11/2018 M3.5 INCH CRAWFORD IN TRAINED SPOTTER
&&
KCWinter Storm, Meade
- When
- March 11, 8:00 PM EST to March 12, 5:00 AM EST
- Where
- Meade forecast zone
- Reported by
- Public
- Coordinates
- 37.970, -86.217 (the zone’s center; the record gives no point)
Between 4 and 6 inches of snow fell across the county. A public report had 4.5 inches in Brandenburg.
Winter Storm, Breckinridge
- When
- March 11, 8:00 PM EST to March 12, 5:00 AM EST
- Where
- Breckinridge forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 37.773, -86.429 (the zone’s center; the record gives no point)
Ametuer radio reported 4.5 inches in McQuady, and generally 4 to 6 inches of snow fell across the county.
Winter Storm, Hancock
- When
- March 11, 8:00 PM EST to March 12, 5:00 AM EST
- Where
- Hancock forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 37.842, -86.778 (the zone’s center; the record gives no point)
Between 4 and 6 inches of snow fell across the county.
Winter Storm, Ohio
- When
- March 11, 8:00 PM CST to March 12, 5:00 AM CST
- Where
- Ohio forecast zone
- Reported by
- Public
- Coordinates
- 37.478, -86.849 (the zone’s center; the record gives no point)
Between 4 and 6 inches of snow fell across Ohio County. There was a 5.2 inch report in Hartford.
Winter Storm, Hardin
- When
- March 11, 9:00 PM EST to March 12, 4:00 AM EST
- Where
- Hardin forecast zone
- Reported by
- Public
- Coordinates
- 37.698, -85.963 (the zone’s center; the record gives no point)
Between 4 and 6 inches of snow fell across Hardin County. There was a public report of 5 inches in Elizabethtown.
Winter Storm, Larue
- When
- March 11, 9:00 PM EST to March 12, 4:00 AM EST
- Where
- Larue forecast zone
- Reported by
- Public
- Coordinates
- 37.546, -85.698 (the zone’s center; the record gives no point)
Four to 6 inches of snow fell across LaRue County. There was a public report near Buffalo of 4.8 inches.
Winter Storm, Fayette
- When
- March 11, 9:00 PM EST to March 12, 5:00 AM EST
- Where
- Fayette forecast zone
- Property damage
- $100,000
- Reported by
- Official NWS Observations
- Coordinates
- 38.042, -84.459 (the zone’s center; the record gives no point)
Nine inches officially fell at Bluegrass Airport. Amounts were as high as 10 to 11 inches across portions of the county. This is resulted in numerous traffic accidents, school closing, and business disruptions across Lexington. There were widespread power outages and trees down to the heavy wet snow.
Winter Storm, Grayson
- When
- March 11, 9:00 PM CST to March 12, 5:00 AM CST
- Where
- Grayson forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 37.461, -86.344 (the zone’s center; the record gives no point)
Around 4 inches of snow fell across the county.
Winter Storm, Edmonson
- When
- March 11, 10:00 PM EST to March 12, 4:00 AM EST
- Where
- Edmonson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.209, -86.239 (the zone’s center; the record gives no point)
Four to 5 inches of snow fell across the county.
Winter Storm, Hart
- When
- March 11, 10:00 PM EST to March 12, 4:00 AM EST
- Where
- Hart forecast zone
- Reported by
- Public
- Coordinates
- 37.300, -85.885 (the zone’s center; the record gives no point)
The public reported 4.5 inches near Cub Run. Generally, 4 to 6 inches of snow fell across Hart County.
Winter Storm, Bullitt
- When
- March 11, 10:00 PM EST to March 12, 5:00 AM EST
- Where
- Bullitt forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.970, -85.696 (the zone’s center; the record gives no point)
Three to 4 inches of snow fell across the county.
Winter Storm, Nelson
- When
- March 11, 10:00 PM EST to March 12, 5:00 AM EST
- Where
- Nelson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.805, -85.466 (the zone’s center; the record gives no point)
Between 4 and 6 inches of snow fell across Nelson County. A trained spotter reported 4.5 inches near Fredricktown.
Winter Storm, Green
- When
- March 11, 10:00 PM EST to March 12, 4:00 AM EST
- Where
- Green forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.264, -85.553 (the zone’s center; the record gives no point)
Around 4 inches of snow fell across the county. The highest amounts were reported in the northern part of the county. A trained spotter in Greensburg reported 3 inches.
Winter Storm, Taylor
- When
- March 11, 10:00 PM EST to March 12, 4:00 AM EST
- Where
- Taylor forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.367, -85.328 (the zone’s center; the record gives no point)
A road department supervisor indicated 6 to 8 inches of snow fell across the northern part of the county with around 4 inches across the south.
Winter Storm, Washington
- When
- March 11, 10:00 PM EST to March 12, 4:00 AM EST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.753, -85.175 (the zone’s center; the record gives no point)
A trained spotter reported 8 inches of snow in Springfield. There were many reports of power outages and trees down due to the heavy wet snow.
Winter Storm, Anderson
- When
- March 11, 10:00 PM EST to March 12, 5:00 AM EST
- Where
- Anderson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.004, -84.991 (the zone’s center; the record gives no point)
A trained spotter reported 5 inches of snow in Lawrenceburg. Amounts generally ranged from 4 to 6 inches across the county.
Winter Storm, Woodford
- When
- March 11, 10:00 PM EST to March 12, 5:00 AM EST
- Where
- Woodford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.042, -84.744 (the zone’s center; the record gives no point)
There was a report of 5.3 inches near Nonesuch. Generally, 4 to 6 inches fell across the county.
Winter Storm, Jessamine
- When
- March 11, 10:00 PM EST to March 12, 6:00 AM EST
- Where
- Jessamine forecast zone
- Reported by
- Public
- Coordinates
- 37.872, -84.581 (the zone’s center; the record gives no point)
Between 6 and 10 inches of snow fell across Jessamine County. There were many reports from the public of 9 inches. This led to trees down and power outages due to the heavy wet snow.
Winter Storm, Lincoln
- When
- March 11, 10:00 PM EST to March 12, 5:00 AM EST
- Where
- Lincoln forecast zone
- Reported by
- Public
- Coordinates
- 37.455, -84.661 (the zone’s center; the record gives no point)
The public reported 6 inches in Stanford. Amounts ranged from 6 to 8 inches across the county.
Winter Storm, Casey
- When
- March 11, 10:00 PM EST to March 12, 6:00 AM EST
- Where
- Casey forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 37.322, -84.928 (the zone’s center; the record gives no point)
Dispatch reported 4.5 inches in Liberty, and amounts generally ranged from 4 to 6 inches across the county.
Winter Storm, Boyle
- When
- March 11, 10:00 PM EST to March 12, 6:00 AM EST
- Where
- Boyle forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.624, -84.867 (the zone’s center; the record gives no point)
Local law enforcement reported 6 inches in Perryville. Total amounts ranged from 6 to 10 inches across the county.
Winter Storm, Mercer
- When
- March 11, 10:00 PM EST to March 12, 6:00 AM EST
- Where
- Mercer forecast zone
- Reported by
- Public
- Coordinates
- 37.811, -84.874 (the zone’s center; the record gives no point)
Reports indicated that between 6 and 10 inches of snow fell across the county.
Winter Storm, Marion
- When
- March 11, 11:00 PM EST to March 12, 6:00 AM EST
- Where
- Marion forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 37.553, -85.270 (the zone’s center; the record gives no point)
Dispatch indicated that 6 inches of snow fell in Lebanon, and amounts generally ranged from 6 to 8 inches.
Winter Storm, Clark
- When
- March 11, 11:00 PM EST to March 12, 5:00 AM EST
- Where
- Clark forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.971, -84.147 (the zone’s center; the record gives no point)
The Clark County Emergency Manager reported 7.8 inches of snow in Winchester. Amounts ranged from 6 to locally 10 inches across Clark County.
Winter Storm, Madison
- When
- March 11, 11:00 PM EST to March 12, 6:00 AM EST
- Where
- Madison forecast zone
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 37.720, -84.278 (the zone’s center; the record gives no point)
The public reported 10 inches in Richmond. Amounts ranged from 8 to 12 inches, and the heavy wet snow led to power lines and trees down across the county.
Winter Storm, Garrard
- When
- March 11, 11:00 PM EST to March 12, 6:00 AM EST
- Where
- Garrard forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 37.640, -84.538 (the zone’s center; the record gives no point)
Amateur radio reported 6.5 inches near Paint Lick. Amounts ranged from 6 to 10 inches across the county.
Winter Storm, Bourbon
- When
- March 11, 11:00 PM EST to March 12, 5:00 AM EST
- Where
- Bourbon forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 38.207, -84.217 (the zone’s center; the record gives no point)
Snow totaled 3 to 5 inches across the county, and many roads were snow covered.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Wind in Louisiana, March 11, 20184 injured · $122,000 · EF2 · 2 events
- Heavy Snow in Illinois, March 11, 2018$30,000 · 5 events
- Heavy Snow and Winter Weather in Kentucky, March 11 to 12, 2018$20,000 · 13 events
- Winter Weather in Tennessee, March 11 to 12, 201817 events
- Winter Storm in Indiana, March 11 to 12, 2018$20,000 · 2 events
- Heavy Snow and Winter Weather in Kentucky, March 11 to 12, 201815 events
- Heavy Snow and Winter Weather in Indiana, March 11, 2018$10,000 · 6 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, March 11, 201856 kt wind · 5 events
- Hail and Damaging Winds in Louisiana, March 11, 20181 in hail · 4 events
- Dense Fog in California, March 11, 20183 events
- Damaging Wind in Louisiana, March 11, 201852 kt wind · 1 event
- Wildfire in Hawaii, March 11, 20181 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 734761, 734762, 734764, 734763, 734767, 734769, 734788, 734765, 734766, 734768, 734770, 734771, 734772, 734775, 734779, 734781, 734783, 734792, 734796, 734797, 734798, 734799, 734777, 734789, 734794, 734795, 734800.